| Model Number |
MCP-10 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.
Event or Problem Description
It was reported that a silicone implant wore out and broke in two resulting in a revision of the device.